Pharmacie sans ordonnance livraison rapide 24h: acheter viagra en ligne en France.

Ind

Case Report
EXFOLIATIVE DERMATITIS DUE TO ETHAIVMBUTOL
M.F.M. Miranda1, V.L Rege2 and V.E. Coelho3
(Received on 9.11.95; Accepted on 30.11.95) Summary: An unusual reaction to Ethamtautol
change. There was no lymphadenopathy, and no manifesting as exfoliative dermatitis Is
signs of pleurisy or pleural effusion. The other presented, The diagnosis was confirmed by
systems did not reveal any abnormality except doing a provocative test,
gross colour blindness. Temperature was 99° F, pulse rate 90/min. and B.P. 130/80 mm Hg. INTRODUCTION
haemoglobin 12.5g%, total leucocyte count 8,000/ Cutaneous reaction and side effects to the cmm, neutrophils 58%, lymphocytes 40%, antituberculosis drugs like INH, Streptomycin, eosinophils 2%, ESR was 16 min/Ist hour, Mantoux Rifampicin and Pyrazinamide are well known. test was negative, and liver and kidney function However, Ethambutol is considered a comparatively tests were within normal limits. X-ray chest did safe drug with hardly any cutaneous reaction. A not reveal any tuberculous focus. Sputum was case of exfoliative dermatitis due to Ethambutol negative for AFB. All the ant -tuberculosis drugs is presented which, to the best of our knowledge, were withdrawn. He was given Prednisolone has not been reported in the literature. 1 mg/kg, body weight along with general supportive treatment. Rapid resolution of skin and mucous CASE REPORT
membrane lesions was noted, with complete clearance of the eruption at the end of 3 weeks. A 37 year old male with right side pleural Prednisolone was slowly tapered off in the next effusion was empirically treated with Streptomycin, 4 weeks. Later, he was given a test dose of 400 INH and Ethambutol by a private medical mg of Ethambutol. Within 11 hours of the practitioner, after tapping the effusion. At the end provocative dose, the patient developed generalized of 6 weeks of treatment, the patient noticed a erythema and oedema with scattered papules. His progressive skin eruption but continued to take temperature had risen to 102° F with a pulse rate die anti-tuberculosis treatment and reported to of 110/min and blood pressur; of 90/70 mm Hg. Goa Medical College when he developed a severe The reaction was severe enough to necessitate generalised itching, erythema, scaling associated reuse of corticosteroids. He was not tested further with oedema of the face and feet, of 15 days’ with the remaining anti-tuberculosis drugs, nor duration. He had noticed itching as the first given any specific treatment for tuberculosis. He symptom followed by progressive erythema, has been followed up for the last 2 years and oedema, papular eruption and scaling after some has not shown any sign of active tuberculosis or Clinical examination revealed generalized DISCUSSION
erythema, oedema with large, thick scales extending on to the palms and soles. The mucous membranes We could not find any report of exfoliative of mouth, genitals and conjunctiva were also dermatitis due to Ethambutol except that of i flamed. Hair and nails did not show any 1. Assistant Professor, 2. Professor & Head, 3. Junior Resident From the Departments of Dermatology, Venereology and Leprology, Goa Medical College, Goa Correspondence: Dr. V.L. Rege, Professor & Head, Department of Dermatology, Venereology & Leprology, Goa Medical College, Pasricha et al1 of a single case of generalized grossly deficient colour vision which persisted in maculopapular eruption due to Ethambutol. REFERENCES
up during anti-tuberculosis therapy in our case, which progressed rapidly suggested the diagnosis 1. Pasricha J.S. and Kanwar A.J. Skin eruption of a drug reaction. The reappearance of similar caused by Ethambutol. Arch. Dermatol 1977- cutaneous and constitutional symptoms within a short time of a challenge with Ethambutol 2. Chatterjee V.K.K.; Buchanan D.R., Friedman confirmed the causative drug as Ethambutol. A.I. and Green M. Ocular toxicity following Ethambutol in standard dosage. Br. J. Dis. Chest As the reaction was very severe1 and the patient did not have any signs of active tuberculosis, 3. Polak B.C.P.; Leys M. and Van Lith G.H.M. similar challenges with the other anti-tuberculosis Blue yellow colour vision changes as early drugs were not given and the patient was just symptoms of oculotoxicity. Ophthalmologica 4. Lal B.B. and Gupta R.L. Visual pattern in Cutaneous reactions to Ethambutol are very Ethambutol treated tubercular patients. Ind. J. rarely reported. However, ocular toxicity due to Ethambutol is often reported2’3’4. Our patient had

Source: http://nitrd.nic.in/IJTB/Year%201996/APR%201996/april%201996%20i.pdf

Microsoft word - northeastintegratedgeriatricscare3 22 12

December 2011 Northeast Integrated Geriatrics Care Supporting Primary Care in Long-term Care Settings Author: Natalie Truesdell, MPH, MBA Northeast Integrated Geriatrics Care | 1 ƒ Introduction Between 2007 and 2009, as part of its statewide Integration Initiative, the Maine Health Access Foundation (MeHAF) funded 24 Clinical Implementation and 19 Planning or Syst

pwsausa.org

A Comprehensive Team Approach to the Management of Introduction. The treatment of children with Prader-Willi syndrome Prader-Willi syndrome (PWS) is (PWS) represents a new challenge in the field of pediatric endocrinology. characterized by infantile hypotonia; The handicaps and problems of affected children are manifold, more so short stature; small hands and feet; increased th

Copyright © 2010-2014 Sedative Dosing Pdf